MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. BRILLIANCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. BRILLIANCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number BRILLIANCE 64 UPGRADES
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have not completed our investigation of this event.We will file a followup emdr at the completion of the investigation.(b)(4).
 
Event or Problem Description
This complaint has been evaluated based on the information provided.The issue reported was that the customer finger was pinched and broken while operating the couch horizontally.Based on the available information, this issue has been determined to be a reportable event.Therefore, this complaint is considered to be a reportable event to the regulatory agency per (b)(4) adverse event reporting procedure (ct/nm).This issue is not a reportable radiation event per (b)(4) ct/ami radiation event reporting.
 
Additional Manufacturer Narrative
The customer reported that the user¿s left thumb was pinched while operating the couch horizontally and as a result could not bend their left thumb.An xray examination was performed which confirmed that the left thumb was broken.No additional medical intervention was received by the user.The philips field service engineer (fse) performed an interview investigation.The fse found that there was no problem with the operation of the equipment.There were no parts replaced.This issue was due to use error.Therefore, there was no malfunction of the device.Internal cross reference number: (b)(4).
 
Event or Problem Description

Brand Name
BRILLIANCE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC.
595 miner road
cleveland OH 44143
MDR Report Key9811480
Report Number3003768277-2020-01002
Device Sequence Number13647816
Product Code JAK
UDI-Device Identifier00884838083325
UDI-Public00884838083325
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBRILLIANCE 64 UPGRADES
Device Catalogue Number728231
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date01/29/2020
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date03/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient Weight43